Will Radiation Therapy Make Me Nauseated?

Question: Will radiation therapy for breast cancer cause nausea and vomiting?

Answer: Radiation therapy for breast cancer -- since it treats such a limited part of the body and doesn't involve any treatment of the gastro-intestinal tract -- is rarely associated with nausea or vomiting. So, it's very well-tolerated. The major side effects that patients note are some degree of fatigue, which is somewhat more pronounced towards the end of treatment, so that patients say, "I don't usually take a nap, but I find myself taking a nap on the weekends." And some degree of skin irritation, which is like a sunburn. And these effects completely heal up within a week or two after the end of your treatment.

Next: Will I Suffer Fatigue from Radiation Treatments?

null

Previous: Will Radiation Make My Hair Fall Out?
-- This embed didnt make it to copy for story id = 3644844. -- This embed didnt make it to copy for story id = 3644844. -- This embed didnt make it to copy for story id = 3644844.
Join the Discussion
blog comments powered by Disqus
 
You Might Also Like...